# SDR HNAA2012011600483

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 58,843 hours, 65,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOLE DETECTOR SOUNDED ON PUSHBACK WITH ENGINE BLEEDS ON.  WENT OUT WHEN ENGINE BLEEDS TURNED OFF.  CHECKED NR 2 ENGINE OIL LEVEL, GROUND RAN NR 2 ENGINE SELECTED BLEEDS ON AND OFF.  SMOKE DETECTOR DID NOT SOUND.  R & R NR 2 ENGINE.
